Quantum inequalities in quantum mechanics

Eveson, S.P., Fewster, C.J. and Verch, R. (2005) Quantum inequalities in quantum mechanics. Annales Henri Poincare, 6 (1). pp. 1-30. ISSN 1424-0661

Abstract

Metadata

Authors/Creators:
  • Eveson, S.P.
  • Fewster, C.J.
  • Verch, R.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 13 Aug 2009 10:31
Last Modified: 13 Aug 2009 10:31
Published Version: http://dx.doi.org/10.1007/s00023-005-0197-9
Status: Published
Publisher: Birkhäuser Basel
Identification Number: 10.1007/s00023-005-0197-9

Share / Export

Statistics